MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS INTEGRA PRECISIONGLIDE; SYRINGE, ANTISTICK

BECTON DICKINSON MEDICAL SYSTEMS INTEGRA PRECISIONGLIDE; SYRINGE, ANTISTICK
Catalog Number 305269
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd syringe integra 3ml ll w/ndl 25x5/8 rb needle retracted prematurely.The following information was provided by the initial reporter: material#: 305269 batch#: 1270380.Rcc received a complaint via phone.Pir attached.Productcomplaint ref 305269 lot 1270380 issue: rn while injecting vaccine syringe retracted while there was still administering.Premature retraction.Doe 27june2025.Second incident same premature retraction, customer said same lot.Doe: 27may2025.Additional info: any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.Total number of occurrences? 3 when you pressed the button, did the needle fully retract? no, the needle retracted during administration.Did the needle retract slower than normal? no, faster than normal did the needle start retracting and then stop, leaving the needle exposed ? yes, and this took place during administration did the needle not move at all after pressing the button? the button was not pressed at all did the button depress? no.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4) - supplemental mdr - needle retracted prematurely (integra) since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
INTEGRA PRECISIONGLIDE
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22487645
Report Number1213809-2025-00470
Device Sequence Number20837217
Product Code MEG
UDI-Device Identifier00382903052691
UDI-Public(01)00382903052691(17)260831
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue Number305269
Device Lot Number1270380
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer08/06/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown